This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Three months ago I underwent a robotic assisted removal of my prostate because of cancer. I am still leaking somewhat, and I noticed a little bit of old blood sediment in the last two days. The tip of my penis is also somewhat blue. I have had no problems up to this point.
What is causing this?
Any other associated symptoms like urinary problems?
Any improvement with previous symptoms after the surgery?
When was the last time you had your follow up with your physician?
I suggest that you have this assessed immediately given that you have been fairly asymptomatic prior to this post surgery.This may be associated with your recent surgery.The penile tip being slightly blue may be a hematoma formation.As for the old blood sediment, this may be expected post instrumentation.
A full assessment by you urologist will be able to help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.